- -

Product metrics and boundedness

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Product metrics and boundedness

Show simple item record

Files in this item

dc.contributor.author Beer, Gerald es_ES
dc.date.accessioned 2017-07-28T08:41:59Z
dc.date.available 2017-07-28T08:41:59Z
dc.date.issued 2008-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/85938
dc.description.abstract [EN] This paper looks at some possible ways of equipping a countable product of unbounded metric spaces with a metric that acknowledges the boundedness characteristics of the factors. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Product metric es_ES
dc.subject Metric of uniform convergence es_ES
dc.subject Bornology es_ES
dc.subject Convergence to infinity es_ES
dc.title Product metrics and boundedness es_ES
dc.type Artículo es_ES
dc.date.updated 2017-07-28T07:35:36Z
dc.identifier.doi 10.4995/agt.2008.1873
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Beer, G. (2008). Product metrics and boundedness. Applied General Topology. 9(1):133-142. doi:10.4995/agt.2008.1873. es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2008.1873 es_ES
dc.description.upvformatpinicio 133 es_ES
dc.description.upvformatpfin 142 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 9
dc.description.issue 1
dc.identifier.eissn 1989-4147


This item appears in the following Collection(s)

Show simple item record